Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 2731654
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Bangming Deng, Jie Du, Brian Parshall and Jianpan Wang
Title: Finite dimensional algebras and quantum groups
Additional book information: Mathematical Surveys and Monographs, 150, American Mathematical Society, Providence, RI, 2008, xxvi+759 pp., ISBN 978-0-8218-4186-0, US $119 hardcover

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Jonathan Brundan
Affiliation: University of Oregon
Journal: Bull. Amer. Math. Soc. 48 (2011), 107-114
MSC (2010): Primary 17B37, 81R50; Secondary 05E10
Published electronically: February 25, 2010
Additional Notes: The reviewer was supported in part by NSF Grant DMS-0635607.
Review copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.